MAUDE Adverse Event Report: ABBOTT VASCULAR ARMADA 18 PTA CATHETER; PERIPHERAL DILATATION CATHETER

ABBOTT VASCULAR ARMADA 18 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Model Number 1013470-100
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received.Investigation is not yet complete.A follow up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that the procedure was to treat a lesion in the superficial femoral artery (sfa).The 6.0x100mm armada 18 balloon catheter was advanced to post dilate an absolute pro stent.Prior to inflating the armada bdc, it was observed that the proximal balloon marker did not align with the length of the implanted stent.When the armada bdc was inflated, the balloon shoulders were confirmed to be well within the stent, but the proximal marker did not align with the proximal balloon shoulder.The same balloon was used to successfully complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
The device was returned for analysis.The reported component issue was not confirmed as the device was measured and met specifications.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents reported from this lot.Potential causes for misplaced balloon markers or the appearance of the balloon shoulder being longer than expected include, but are not limited to, manufacturing related, anatomical conditions, loose markers, or damage/stretched inner member.The investigation was unable to determine a conclusive cause for the reported issue.Based on the information reviewed, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
ARMADA 18 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key10544362
Report Number2024168-2020-07781
Device Sequence Number3134428
Product Code LIT
UDI-Device Identifier08717648208423
UDI-Public08717648208423
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K151317
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Model Number1013470-100
Device Catalogue Number1013470-100
Device Lot Number8111641
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/28/2020
Initial Date Received by Manufacturer 08/25/2020
Supplement Date Received by Manufacturer09/17/2020
Initial Report FDA Received Date09/16/2020
Supplement Report FDA Received Date10/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ABSOLUTE PRO STENT; ABSOLUTE PRO STENT